# SDR SWAA2014062029226

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 28,907 hours, 12,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT BULB AT CORNER OF CLOSET 308 BROKEN.  R & R BULB IAW MM.
